Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 28, Issue 1

Issues

On Barnes beta distributions, Selberg integral and Riemann xi

Dmitry Ostrovsky
Published Online: 2014-09-09 | DOI: https://doi.org/10.1515/forum-2013-0149

Abstract

The theory of Barnes beta probability distributions is advanced and related to the Riemann xi function. The scaling invariance, multiplication formula, and Shintani factorization of Barnes multiple gamma functions are reviewed using the approach of Ruijsenaars and shown to imply novel properties of Barnes beta distributions. The applications are given to the meromorphic extension of the Selberg integral as a function of its dimension and the scaling invariance of the underlying probability distribution. This probability distribution in the critical case is described and conjectured to be the distribution of the derivative martingale. The Jacobi triple product is interpreted probabilistically resulting in an approximation of the Riemann xi function by the Mellin transform of the logarithm of a limit of Barnes beta distributions.

Keywords: Multiple gamma function; Infinite divisibility; Selberg integral; Mellin transform; Shintani factorization; Riemann xi function

MSC: 33B15; 60E07; 60E10; 11M06; 40A20; 60G57

About the article

Received: 2013-09-16

Revised: 2014-02-10

Published Online: 2014-09-09

Published in Print: 2016-01-01


Citation Information: Forum Mathematicum, Volume 28, Issue 1, Pages 1–23, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-0149.

Export Citation

© 2016 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xiangyu Cao, Yan Fyodorov, and Pierre Le Doussal
SciPost Physics, 2016, Volume 1, Number 2
[2]
Dmitry Ostrovsky
Letters in Mathematical Physics, 2017, Volume 107, Number 2, Page 267
[3]
[4]
Dmitry Ostrovsky
Journal of Statistical Physics, 2016, Volume 164, Number 6, Page 1292

Comments (0)

Please log in or register to comment.
Log in